MathSciNet Relay Station
MathSciNet bibliographic data
MR1624202 51F25 (20G20 52C22)
Radin, Charles; Sadun, Lorenzo On $2$-generator subgroups of ${\rm SO}(3)$. Trans. Amer. Math. Soc. 351 (1999), no. 11, 4469–4480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement